# SDR NSVA200600235

- Difficulty date: December 18, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 30,970 hours, 35,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND STRONG ODOR OF EXHAUST IN CABIN THROUGHOUT FLIGHT.  PERFORMED ENGINE OPS CHECKED FOR EXHAUST LEAK ON RT ENGINE AND INSPECTED ENGINE, NO FAULTS FOUND SMELL FROM COMPRESSOR WASHER.
